# SDR CALA2025042904304

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 63,338 hours, 26,223 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG10469
- Condition: Not Reported
- Location: Zone 800
- Part time: 49,496 hours, 18,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE REQUIRES REPLACEMENT. REMOVED AND REPLACED R2 DOOR MOUNTED SLIDE REF AMM 25-66-01-400-801. (LOG PAGE FOR PARTS TRACKING ONLY). ROTABLE PARTS CHG:TT # 1450279 SN OFF 0469 PN OFF 29-2566-9-0007.SLIDE, FWD/AFT   OFF 29-2566-9-0007 0469 ON 29-2566-9-0007 8518
